# SDR 20000713SH001

- Difficulty date: July 11, 2000
- Submitted: July 11, 2000
- Operation: General aviation
- Aircraft: N82494
- Make and model: Ayres S2RRESTD
- Aircraft serial: 1541R
- Aircraft time: 2,970 hours
- Engine: Pwa R1340AN1
- Propeller: Hamstd 12D40
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: ER400
- Condition: Broken
- Location: Engine
- Component: Engine, Pwa, AN1
- Component part number: 1340
- Stage of operation: NR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

SPARK PLUG FAILED INTERNALLY.  COMBUSTION GASSES BURNT OFF THE SPARK PLUG LEAD AND VENTED EXTERNALLY, RESULTING IN LOST COMPRESSION AND POWER OUTPUT.  (INT)
